MAUDE Adverse Event Report: Lake Region Medical ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 guidewire

Lake Region Medical ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 guidewire
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ecn event description: after the karate sheet was placed, we noticed that the 014 wire was not behaving as normal.It was buckling.We took an angiogram and did not notice a dissection and decided to open a new 014 wire.The second wire was also behaving strangely took another angiogram still did not notice a dissection.Placed a 40 cm kumpe catheter onto the wire and it would not advance past the distal common carotid.Shot another angiogram and noticed the dissection.Patient present at time of event?: yes patient complications: dissection in the physician's opinion, did the device or procedure cause or contribute to the patient complication?: yes please describe the way in which the device or procedure caused or contributed to the patient complication?: the left common carotid artery dissected while placing the 8fr carotid sheath medical or surgical interventions: conversion from tcar to cea patient admitted to hospital beyond the standard of care: no patient outcome: expected to fully recover this is the third lot number impacted by this issue as confirmed by the customer (b)(6) 2026.A ship history was completed, and these are the 3 lot numbers that are associated with these complaints (b)(4).
 
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE 014 guidewire
Manufacturer (Section D)
Lake Region Medical
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
Lake Region Medical
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key50426900
Report Number3006010712-2026-00015
Device Sequence Number10422861
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public(01)00816349014857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number10053396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown